Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

小羊 asked in 社會與文化語言 · 1 decade ago

((醫囑翻譯....有關神經外科的~極需!!))

Brain CT was arrange and showed INRL4.5 due to warfarin medication.

consciousness changed(E1V1M4)was noted after brain CT perfromed and

left pupil size dilated was also found. after endotracheal tube insertion. we

corrected ner INR by FFP endotracheal tube insertion. we corrected her

INR by FFP and vitC,k. Repeated brain CT showed mild enlurgament

2 Answers

Rating
  • 1 decade ago
    Favorite Answer

    做了腦部電腦斷層...?由於吃抗凝血劑(warfarin),INR上升到4.5(較不易凝血). 做了腦部電腦斷層後昏迷指數變成E1M4V1(六分). 左瞳孔放大. 病人因此被插管(氣管). 我們輸了(新鮮冷凍)血漿與維他命K來校正凝血功能...

  • 1 decade ago

    重複的腦子CT顯示了左丘腦ICH C, K. Repeuted腦子CT的溫和的enlurgament顯示了左丘腦ICH的溫和的enlurgament,但是爆裂了入midbrain,第3和第4 vevtricle與腦水腫。 在討論以後與她的家庭, EVD插入進行了。 然後她wae被承認我們的NICU為進一步干預。

Still have questions? Get your answers by asking now.